MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR; TMS

NEURONETICS, INC. NEUROSTAR; TMS
Model Number NEUROSTAR TMS THERAPY SYSTEM 3.0
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Tinnitus (2103)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Neuronetics received a negative comment from the company's social media monitor alleging that tms caused worsening tinnitus.
 
Additional Manufacturer Narrative
The patient did respond to neuronetics outreach and provided additional information by telephone.The patient has a history of tinnitus and was not wearing the prescribed earplugs during the first week of treatment.After his tinnitus started to worsen he used earplugs for the rest of his treatments.He reports being treated on the right side for three treatments (which is off label protocol) and that also seemed to increase the tinnitus.

Brand Name
NEUROSTAR
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key22922592
Report Number3004824012-2025-00046
Device Sequence Number18699814
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K161519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR TMS THERAPY SYSTEM 3.0
Device Catalogue Number81-02315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDERALL 20MG; BACLOFEN; BUSPIRONE; CLONAZEPAM; CLONIDINE; CYMBALTA; ENBREL; NORTRIPTYLINE; OXYCODONE 1MG UP TO 4X/DAY
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale
Patient Weight110 KG
Patient EthnicityNon Hispanic
Patient RaceWhite